DOI 10.1016/j.ejrad.2010.12.031
Медицинская библиотека · European journal of radiology · 2011
Statin-induced focal myositis of the upper extremity. A report of two cases.
Клинический случайСтатьяПеревод в очереди
Аннотация
Statins are widely used to lower increased cholesterol levels with the aim to prevent major cardiovascular events. However, they bare the risk of myotoxic side effects. We report on two patients with focal weakness and pain in the upper extremities. In both patients, abnormal MRI signal heights in the muscle groups involved were indicative of the final diagnosis of focal myositis during statin therapy.
Для цитирования: Wagner M, Mühldorfer-Fodor M, Prommersberger K J, Schmitt R. Statin-induced focal myositis of the upper extremity. A report of two cases.. European journal of radiology. 2011. DOI: 10.1016/j.ejrad.2010.12.031.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.